# SDR IPXA10561254

- Difficulty date: July 16, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- Engine: Pwa PW2040
- System (JASC): 4910 · APU Cowling/Containment
- Part: Panel
- Condition: Dented
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, DENTS IN THE APU COMPARTMENT RT INNER SKIN BS 1889, RBL 38, WL 242.10 TO TO 14" UP FROM RT APU DOOR CUTOUT.  REPAIRED APU PANEL IAW SRM 51-70-10-2R-2.
